# SDR 9516339962

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Contaminated
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE TAILCONE DID NOT DROP FROM THE AIRCRAFT.  CLEANED TAILCONE SEAL AND CHECKED OK.
